MathSciNet Relay Station
MathSciNet bibliographic data
MR1718162 28A80 (28A78)
Bernardi, M. P.; Bondioli, C. On some dimension problems for self-affine fractals. Z. Anal. Anwendungen 18 (1999), no. 3, 733–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement